# SDR SWAA2016010447614

- Difficulty date: January 2, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 38,102 hours, 22,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101114
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT LENS MISSING AT R1 DOOR.  INSTALLED LENS IAW MM.
